RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 23, Number 2  


Differential Equations and Mathematical Physics
Duality equations on a 4-manifold of conformal torsion-free connection and some of their solutions for the zero signature
L. N. Krivonosov, V. A. Lukyanov
207
Solvability of a nonlocal problem for a hyperbolic equation with degenerate integral conditions
L. S. Pulkina, V. A. Kirichek
229

Mechanics of Solids
Asymmetric tensor representations in micropolar continuum mechanics theories
Yu. N. Radayev
246
Estimation of mechanical characteristics of salt rock crystals based on the mathematical model of nanoindentation using scanning probe microscope Dimension Icon
V. N. Aptukov, V. Yu. Mitin
256
Creep and plastic flow of a spherical viscoelastic layer material at its loading and unloading
K. N. Galimzyanova, L. V. Kovtanyuk, G. L. Panchenko
270
Determination of elastic constants of rocks
M. A. Kulagina, B. A. Rychkov, Yu. Yu. Stepanova
284
Analysis of the linear viscoelasticity theory capabilities to simulate hydrostatic pressure influence on creep curves and lateral contraction ratio of rheonomous materials
A. V. Khokhlov
304

Mathematical Modeling, Numerical Methods and Software Complexes
Convective layered flows of a vertically whirling viscous incompressible fluid. Velocity field investigation
N. V. Burmasheva, E. Yu. Prosviryakov
341
Effective computational procedure of the alternance optimization method
M. Yu. Livshits, A. V. Nenashev
361
The existence of chaotic regimes of the fractional analogue of the Duffing-type oscillator
R. I. Parovik
378

Short Communication
On singular solutions of a multidimensional differential equation of Clairaut-type with power and exponential functions
L. L. Ryskina
394
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021